I had the paragard in for almost 1 year . Recently I had it removed on 08/7/2013 two day prior my husband and I had sex and a few days after the removal as well. I was supposed to start my cycle on 08/11/2013 but it never came. I have been waiting and waiting. I have had some cramping and pain in uterus. I have experienced some back pain. Is it too soon to take a pregnancy test or should I wait until the following month to see if maybe it will come?
Paragard is nonhormonal IUD.It does not interfere with your menses or your fertility. If your periods are delayed you should consult a doctor. If you had sex after its removal you are not protected. You may take up pregnancy test. If pregnancy test is negative other causes of delayed periods like stress, hormonal imbalances, ovulation dysfunction should be considered. Do write to me again.
Best luck and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.